Alert archive / Michigan / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS Northern Indiana

June 13, 2022Hillsdale County, Michigan; Williams County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 13, 2022, 9:11 PM EDT for Hillsdale County, Michigan; Williams County, Ohio. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2022, 9:11 PM EDT (01:11 UTC)
Expired
Jun 13, 2022, 10:00 PM EDT
In force
49 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.25 in
Wind
70.0 mph

Counties Hillsdale County, MI, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 104 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:26 PM EDTTSTM WND GST 555 Ssw Frontier, MIMESONET STATION FW8073 CAMDEN.
Jun 13, 9:30 PM EDTTSTM WND DMGMontpelier, OHWIRES REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 6:21 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WUUS53 KIWX 140111
SVRIWX
MIC059-OHC171-140200-
/O.NEW.KIWX.SV.W.0039.220614T0111Z-220614T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
911 PM EDT Mon Jun 13 2022

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Southern Hillsdale County in southeastern Michigan...
  Williams County in northwestern Ohio...

* Until 1000 PM EDT.

* At 911 PM EDT, a severe thunderstorm was located near Fremont, or 8
  miles northeast of Angola, moving east at 45 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Montpelier, Hudson, West Unity, Pioneer, Reading, Edon, Holiday
  City, Columbia, West Jefferson, Cambria, Pittsford, Ransom,
  Waldron, Camden, Montgomery, Prattville, Alvordton, Bridgewater
  Center, Frontier and Nettle Lake.

This includes Interstate 80 in Ohio between mile markers 0 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4171 8437 4170 8440 4162 8440 4161 8438
      4153 8438 4153 8481 4176 8481 4176 8482
      4184 8482 4187 8436
TIME...MOT...LOC 0111Z 272DEG 41KT 4170 8486 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JAL
1 follow-up statement
683 
WWUS53 KIWX 140125
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
925 PM EDT Mon Jun 13 2022

MIC059-OHC171-140200-
/O.CON.KIWX.SV.W.0039.000000T0000Z-220614T0200Z/
Hillsdale MI-Williams OH-
925 PM EDT Mon Jun 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN HILLSDALE AND WILLIAMS COUNTIES...

At 925 PM EDT, a severe thunderstorm was located near Pioneer, or
near Montpelier, moving east at 50 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Montpelier, Hudson, West Unity, Pioneer, Reading, Edon, Holiday City,
Columbia, West Jefferson, Cambria, Pittsford, Ransom, Waldron,
Camden, Montgomery, Prattville, Alvordton, Bridgewater Center,
Frontier and Nettle Lake.

This includes Interstate 80 in Ohio between mile markers 0 and 22.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4171 8437 4170 8440 4162 8440 4161 8438
      4153 8438 4153 8481 4176 8481 4176 8482
      4184 8482 4187 8436
TIME...MOT...LOC 0125Z 266DEG 43KT 4166 8462 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:39 PM EDT, 32 minutes earlier.

Area forecast discussion, Jun 13, 8:39 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
839 PM EDT Mon Jun 13 2022

.SYNOPSIS...
Issued at 746 PM EDT Mon Jun 13 2022

Severe thunderstorms are likely tonight, especially north of
highway 30, with damaging winds as the main threat. Hot and humid
conditions will settle in after that, with temperatures in the
mid-to-upper 90s Tuesday and Wednesday and heat indices from 100
to around 110

&&

.UPDATE...
Issued at 817 PM EDT Mon Jun 13 2022

Round two of severe weather is underway, with severe storms along
a line from Chicago, IL to Cass County, MI into the GRR CWA.
Impressive updrafts so far as expected, given the Mixed layer CAPE
is still upwards of 3K J/KG, mid level lapse rates of 7 C/Km, and
effective bulk shear of 50-75 knots. Dewpoints are in the 70s. Expect
the line of storms to really congeal and drop southeastward
through the next few hours, though there is uncertainty as to how
far south at this point. Think the current severe t-storm watch
will suffice but wouldn't be surprised to see us needing an
expansion southward later on-but too early to tell right now. Most
of the guidance has the storms staying in the current watch area
as they progress, and see no reason to suggest otherwise at the
moment so will hold steady.

Chicago has reported wind damage, a gust up to 83 mph, and 1"
hail with the storm at the southern end of the line. So far in our
area, we've gotten tree damage with wind gusts measured at 60-75
mph, and penny to quarter sized hail. Expect all threats remain on
the table as we go through the evening with these storms-
including isolated tornadoes with favorable 0-1km SRH and LCL's
around 700-900ft.

As a side note, upgraded the swim risk for the surf zone forecast
to moderate through tomorrow in both LaPorte/Berrien County.
Despite lower wave heights (less than 2 feet), the severe storms
have caused water level fluctuations of around 1 ft (per Calumet
Harbor gauge) which could lead to flash rip currents at the
beaches.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 315 PM EDT Mon Jun 13 2022

A warm front is expected to lift northward today across the region.
A moist airmass, steep mid-level lapse rates, and extreme
instability will be in place, but a strong cap associated with the
incoming ridge may hinder convection. Morning models continued to
have a spread of solutions for how today/tonight's system evolves.
Scattered storms have developed south of the area this afternoon and
have the potential for damaging wind, hail, isolated tornadoes, and
locally heavy rainfall. These storms are expected to move north with
the lifting warm front, but generally stay south of the US-30
corridor within the severe watch area. There is higher confidence in
a severe wind threat associated with a bowing segment coming through
later this evening/tonight, however confidence remains somewhat low
with the exact location and timing. SPC has a day 1 enhanced risk
for most of the CWA. A Severe Thunderstorm Watch is in effect for
areas south of US-30 in Indiana until 10 PM EDT.

Temperature wise, most of the area will fall into the upper 60s to
mid 70s tonight. The next big story is the heat and humidity. Highs
Tuesday will rise into the mid-to-upper 90s. Hot temperatures
coupled with high humidities will allow heat indices to climb to
around 100 to 110.
&&

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 315 PM EDT Mon Jun 13 2022

Tuesday night will not offer much relief from the muggy conditions.
Low temperatures are expected to drop only into the mid 70s.
Temperatures return to the upper 90s on Wednesday, with heat indices
once again around 100 to 110. Again, not much relief expected
Wednesday night, with lows in the mid-to-upper 70s. The Excessive
Heat Watch will be upgraded to an Excessive Heat Warning for the
entire CWA for Tuesday afternoon through Wednesday evening.

A front moves through Wednesday night into Thursday, bringing the
next chance of showers and storms to the area. Temperatures will
gradually cool off into the low-to-mid 80s to end the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 746 PM EDT Mon Jun 13 2022

Predominantly VFR to MVFR conditions expected, with brief periods
of IFR possible in heavy showers and storms. Complicated forecast
for this evening, with the congealing storms from Chicago to
southern Lower Michigan as of this writing. This will shift
southeastward with time, with greater confidence of the complex
impacting KSBN than KFWA. There is potential for severe weather
with this complex, mainly a threat of damaging winds (greater than
58knots possible). At this time, there is uncertainty as to how
far southward the best storms will reach, but timed out around
1:30-3z for KSBN (if they impact the terminal) and slightly later
3-6z if the complex sinks to KFWA. Went more conservative for the
tempo with the lower confidence, and will amend as storms get
closer. Otherwise, generally light winds out of the E-SE will
shift to the west later in the period behind a frontal boundary.
Rain/storms should clear out beyond that, with some BR possible in
the wake of the storms given excessive humidity.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Excessive Heat Warning from noon EDT /11 AM CDT/ Tuesday to
     midnight EDT /11 PM CDT/ Wednesday night for INZ003>009-
     012>018-020-022>027-032>034.

     Heat Advisory until noon EDT /11 AM CDT/ Tuesday for INZ003-004-
     012>016-020-022>027-032>034.

MI...Excessive Heat Warning from noon Tuesday to midnight EDT
     Wednesday night for MIZ077>081.

OH...Excessive Heat Warning from noon Tuesday to midnight EDT
     Wednesday night for OHZ001-002-004-005-015-016-024-025.

LM...NONE.
&&

UPDATE...MCD
SYNOPSIS...Carpenter
SHORT TERM...Carpenter
LONG TERM...Carpenter
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 13, 7:27 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
727 PM EDT Mon Jun 13 2022

INZ005>009-017-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-
142330-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
727 PM EDT Mon Jun 13 2022

...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
EDT WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

More storms are possible this evening. Storms may become severe and
produce damaging winds and large hail. A few tornadoes are possible
along with locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

INZ013-015-020-022>027-032>034-142330-
Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-
727 PM EDT Mon Jun 13 2022

...HEAT ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
EDT WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not likely.

INZ003-004-012-014-016-142330-
La Porte-St. Joseph IN-Starke-Marshall-Kosciusko-
727 PM EDT Mon Jun 13 2022 /627 PM CDT Mon Jun 13 2022/

...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT /11 PM
CDT/ TONIGHT...
...HEAT ADVISORY IN EFFECT UNTIL NOON EDT /11 AM CDT/ TUESDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON EDT /11 AM CDT/
TUESDAY TO MIDNIGHT EDT /11 PM CDT/ WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Heat Advisory.

More storms are possible this evening. Storms may become severe and
produce damaging winds and large hail. A few tornadoes are possible
along with locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LMZ043-046-142330-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
727 PM EDT Mon Jun 13 2022

...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 13, 8:41 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
841 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             2 ENE STEVENSVILLE      42.02N 86.49W
06/13/2022  E0.70 INCH       BERRIEN            MI   TRAINED SPOTTER

&&

LWF
Local storm report, Jun 13, 8:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
842 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     THREE RIVERS            41.94N 85.63W
06/13/2022  M66 MPH          ST. JOSEPH         MI   ASOS

            ASOS REPORTS 66 MPH GUST FROM ENE AT THREE
            RIVERS IN ST. JOSEPH COUNTY MICHIGAN.

&&

JA
Local storm report, Jun 13, 8:46 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     MARCELLUS               42.03N 85.81W
06/13/2022                   CASS               MI   PUBLIC

            SOCIAL MEDIA REPORT OF LARGE TREE DOWN
            ACROSS ROAD SOUTH OF MARCELLUS IN CASS
            COUNTY MICHIGAN.

&&

JA
Local storm report, Jun 13, 8:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
848 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND DMG     THREE RIVERS            41.94N 85.63W
06/13/2022                   ST. JOSEPH         MI   PUBLIC

            SOCIAL MEDIA REPORT OF LARGE TREE DOWN
            ACROSS US 131 SOUTH OF THREE RIVERS IN ST.
            JOSEPH COUNTY MICHIGAN.

&&

JA
Local storm report, Jun 13, 8:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     THREE RIVERS            41.94N 85.63W
06/13/2022                   ST. JOSEPH         MI   PUBLIC

            PUBLIC SPOTTER REPORT OF 2 SMALL TREES DOWN
            AND PEA SIZED HAIL NEAR THREE RIVERS IN ST.
            JOSEPH COUNTY MICHIGAN.

&&

JA
Local storm report, Jun 13, 9:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
905 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HEAVY RAIN       2 E CENTREVILLE         41.92N 85.49W
06/13/2022  M1.27 INCH       ST. JOSEPH         MI   AMATEUR RADIO

            FELL IN 30 TO 35 MINUTES.

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:07 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXCass, Saint Joseph23 min
Jun 13, 8:29 PM EDTSevere Thunderstorm WarningIWXSaint Joseph31 min
Jun 13, 8:54 PM EDTSevere Thunderstorm WarningIWXCass51 min
Jun 13, 8:56 PM EDTSevere Thunderstorm WarningIWXBranch49 min
Jun 14, 1:01 AM EDTSpecial Weather StatementIWXBranch, Hillsdale44 min
Jun 13, 9:33 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXDefiance, Williams42 min
Jun 13, 9:36 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXFulton39 min
Jun 13, 9:47 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXDefiance, Henry43 min
Jun 13, 9:55 PM EDTSevere Thunderstorm Warning Considerable damage threatIWXDefiance, Paulding, Putnam50 min
Jun 13, 10:27 PM EDTSevere Thunderstorm Warning Destructive damage threatIWXVan Wert48 min
Jun 13, 11:01 PM EDTSevere Thunderstorm Warning Destructive damage threatIWXAllen, Paulding, Putnam, Van Wert44 min
Jun 13, 11:04 PM EDTSevere Thunderstorm Warning Destructive damage threatIWXAllen, Paulding, Putnam, Van Wert41 min
Jun 13, 11:19 PM EDTSevere Thunderstorm Warning Destructive damage threatIWXAllen, Putnam41 min
Jun 14, 1:32 AM EDTSpecial Weather StatementIWXFulton, Williams43 min
Jun 14, 2:09 AM EDTSpecial Weather StatementIWXHenry, Putnam36 min
Jun 14, 2:57 AM EDTSpecial Weather StatementIWXPaulding, Putnam33 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2022Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.